Skip to content

Read user comments about the side effects, benefits, and effectiveness of Bydureon SubQ.

Overall User Ratings

95 Total User Reviews

User Reviews

«Previous 46-50 of 76 Next»
Condition: Additional Medication for Diabetes Type 2
1/4/2013 12:09:43 PM

Reviewer: caregiver, 45-54 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
My husband started taking this a couple of months ago in place of gly-buride. Each injection site has a knot under the skin. This cannot be a good thing! The only thing that can be happening is the medication is crystalizing in the muscle after injection. Everyone seems to be ok with this and accepting it as an acceptable side effect. The doctor said it was a normal side effect. However his mu ... Show Full Comment

Condition: Additional Medication for Diabetes Type 2
12/28/2012 11:00:59 PM

Reviewer: mommieat40, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Bydureon definetly has helped me!!! Nausea was horrible in the begining but has gotten better. I do have hard knots under my skin where I have given my shots in my stomach. I wasn't aware of this side affect & wished the doctor would have told me so I wouldn't have freaked out when I found the first little knot.

Condition: Additional Medication for Diabetes Type 2
12/18/2012 2:36:27 PM

Reviewer: 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I'd been on Byetta for about 2 1/2 years. Since starting Bydureon my blood sugar has been quite high. Readings mostly in the 200's. My doctor has increased my Actos from 15 mg to 30 mg per day. It's too soon to tell if there will be an improvement. Taking only one shot a week is great, that way I don't have to watch what time I eat. I hope my sugar levels improve.

Condition: Additional Medication for Diabetes Type 2
12/11/2012 3:15:42 AM

Reviewer: Janet B, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I have been on this med for 4 weeks now. At first I had diarrhea pretty bad, but that cleared up at the end of week 2. I still am not real hungry and my sugar levels are getting better. I shoot into my thigh and I have not had any itching, redness or lumps like others seem to be having. I also seem to have a little upset stomach from time to time or if I eat something more than I am use to eat ... Show Full Comment

Condition: Additional Medication for Diabetes Type 2
12/5/2012 9:55:28 AM

Reviewer: JEN, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I HAVE HAD A LOT OF STOMACH ISSUES.I HAVE ALSO HAVE BIG LUMPS THAT ARE VERY RED AND VERY ITCHY.MY SUGAR HAS TESTED A LITTLE LOWER THAN BEFORE. I HAVE TAKEN THIS FOR 8 WEEKS AND I DON'T KNOW IF IT'S WORTH IT OR NOT.

«Previous 46-50 of 76 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
mature woman holding fan in face
Symptoms and treatments.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
restroom sign
Food and drinks that make you go.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.